On certain polynomials associated with orthogonal polynomials.

David Dickinson

Bollettino dell'Unione Matematica Italiana (1958)

  • Volume: 13, Issue: 1, page 116-124
  • ISSN: 0392-4041

How to cite


Dickinson, David. "On certain polynomials associated with orthogonal polynomials.." Bollettino dell'Unione Matematica Italiana 13.1 (1958): 116-124. <http://eudml.org/doc/195169>.

author = {Dickinson, David},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {special functions},
language = {eng},
month = {3},
number = {1},
pages = {116-124},
publisher = {Zanichelli},
title = {On certain polynomials associated with orthogonal polynomials.},
url = {http://eudml.org/doc/195169},
volume = {13},
year = {1958},

AU - Dickinson, David
TI - On certain polynomials associated with orthogonal polynomials.
JO - Bollettino dell'Unione Matematica Italiana
DA - 1958/3//
PB - Zanichelli
VL - 13
IS - 1
SP - 116
EP - 124
LA - eng
KW - special functions
UR - http://eudml.org/doc/195169
ER -


  1. AL-SALAM, W. A., On a generalized Hermite polynomial, Boll. Un. Mat. Ital., Bologna vol. 12 (1957), pp. 241-246. Zbl0077.28106MR88572
  2. DICKINSON, D. J., On Bessel and Lommel polynomials, «Proc. Amer. Math. Soc.», vol 5 (1954), pp. 946-956. Zbl0057.30603MR86897
  3. DICKINSON, D. J., POLLAK, H. O., and WANNIER, G. H., On a class of polynomials orthogonal over a denumerable set, «Pacific J. Math», vol. 6 (1956), pp. 239-247. Zbl0072.06601
  4. FAVARD, J., Sur les polynomes de Tchebicheff, «C. R. Acad. Sci. Paris», vol. 200 (1935), pp. 2052-2053. Zbl0012.06205
  5. HAHN, W., Über Orthogonalpolynome mit drei Parametern, «Deutsche Math», vol. 5 (1940), pp. 273-278. MR13467JFM66.0314.02
  6. HUMBERT, P., Sur deux polynomes associés aux polynomes de Legendre, «Bull. Soc. Math. de France», t. XLVI (1918), pp. 120-151. MR1504776JFM46.0572.04
  7. HOBSON, E. W., The theory of spherical and ellipsoidal harmonicsCambridge, «Cambridge University Press», 1931. Zbl0004.21001MR64922JFM57.0405.06
  8. NIELSEN, N., Recherches sur les polynomes d' Hermite, Det Kgl. Danske Videnskabernes Selskab, «Math. Fys. Medd», vol. 1, (6) (1918). pp. 1-78. JFM46.0585.01
  9. PALAMÀ, G., Polinomi più generali di altri classici e dei loro associati, e relazioni tra essi. Funzioni di seconda specie, «Riv. Mat. Univ. Parma», vol. 4 (1953), pp. 363-386. Zbl0052.29702MR65699
  10. POLLACEK, F., Sur une generalisation des polynomes de Jacobi, Paris, Gautier-Villars, 1956. Zbl0065.05802MR75339
  11. SZEGO, G., Orthogonal polynomials, «Amer. Math Soc. Colloquium Publications», vol. 23 (1939). Zbl0023.21505
  12. TOSCANO, L., Formule di riduzione tra funzioni e polinomi classici, «Riv. Mat. Univ. Parma», vol. 6 (1955), pp. 117-140. Zbl0067.04504MR77717
  13. VARMA, R. S., On a certain polynomial analogous to Lommel's polynomial, «J. Indian Math. Soc.», Ser. 2, vol. 1 (1934), pp. 115-118. Zbl0011.35404
  14. WATSON, G. N., A treatise on the theory of Bessel functions, New York, Macmillan, 1944. Zbl0063.08184JFM50.0264.01

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.